# SDR 98ZZZM175

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Overheated
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING AT MIA EXPERIENCED ELECTRICAL WIRE OVERHEAT ODOR IN COCKPIT.  GROUND INSPECTION REVEALED OVERHEATED BALLASTS FOR FLOURESCENT LIGHTS IN COCKPIT.  REPLACED BOTH BALLASTS, SYSTEM CHECKED NORMAL.  (M)
